2021 Journal Article Stability and collapse of the Lyapunov spectrum for Perron-Frobenius operator cocyclesGonzalez-Tokman, Cecilia and Quas, Anthony (2021). Stability and collapse of the Lyapunov spectrum for Perron-Frobenius operator cocycles. Journal of the European Mathematical Society, 23 (10), 3419-3457. doi: 10.4171/jems/1096 |
2018 Journal Article A spectral approach for quenched limit theorems for random expanding dynamical systemsDragičević, D., Froyland, G., González-Tokman, C. and Vaienti, S. (2018). A spectral approach for quenched limit theorems for random expanding dynamical systems. Communications in Mathematical Physics, 360 (3), 1121-1187. doi: 10.1007/s00220-017-3083-7 |
2016 Journal Article Optimal mixing enhancement by local perturbationFroyland, Gary, Gonzalez-Tokman, Cecilia and Watson, Thomas M. (2016). Optimal mixing enhancement by local perturbation. SIAM Review, 58 (3), 494-513. doi: 10.1137/15M1023221 |
Featured 2015 Journal Article Stochastic stability of Lyapunov exponents and Oseledets splittings for semi-invertible matrix cocyclesFroyland, Gary, Gonzalez-Tokman, Cecilia and Quas, Anthony (2015). Stochastic stability of Lyapunov exponents and Oseledets splittings for semi-invertible matrix cocycles. Communications on Pure and Applied Mathematics, 68 (11), 2052-2081. doi: 10.1002/cpa.21569 |
2024 Journal Article Prevalence of stability for smooth Blaschke product cocycles fixing the originGonzalez-Tokman, Cecilia and Peters, Joshua (2024). Prevalence of stability for smooth Blaschke product cocycles fixing the origin. Discrete and Continuous Dynamical Systems, 45 (2), 606. doi: 10.3934/dcds.2024104 |
2023 Journal Article A patch in time saves nine: methods for the identification of localised dynamical behaviour and lifespans of coherent structuresBlachut, Chantelle, González-Tokman, Cecilia and Hernández-Dueñas, Gerardo (2023). A patch in time saves nine: methods for the identification of localised dynamical behaviour and lifespans of coherent structures. Journal of Nonlinear Science, 33 (4) 55. doi: 10.1007/s00332-023-09911-3 |
2022 Journal Article Shifts in evolutionary balance of phenotypes under environmental changesKleshnina, Maria, McKerral, Jody C., González-Tokman, Cecilia, Filar, Jerzy A. and Mitchell, James G. (2022). Shifts in evolutionary balance of phenotypes under environmental changes. Royal Society Open Science, 9 (11) 220744, 1-17. doi: 10.1098/rsos.220744 |
2022 Journal Article Equilibrium states for non-transitive random open and closed dynamical systemsAtnip, Jason, Froyland, Gary, Gonzalez-Tokman, Cecilia and Vaienti, Sandro (2022). Equilibrium states for non-transitive random open and closed dynamical systems. Ergodic Theory and Dynamical Systems, 43 (10) PII S0143385722000682, 3193-3215. doi: 10.1017/etds.2022.68 |
2022 Journal Article Invariant measures for random expanding on average Saussol mapsBatayneh, Fawwaz and González-Tokman, Cecilia (2022). Invariant measures for random expanding on average Saussol maps. Stochastics and Dynamics, 22 (3) 2250015, 1-18. doi: 10.1142/S0219493722500150 |
2022 Journal Article Lyapunov exponents for transfer operator cocycles of metastable maps: a quarantine approachGonzález-Tokman, C. and Quas, A. (2022). Lyapunov exponents for transfer operator cocycles of metastable maps: a quarantine approach. Transactions of the Moscow Mathematical Society, 82 (1), 65-76. doi: 10.1090/mosc/313 |
2021 Journal Article On the number of invariant measures for random expanding maps in higher dimensionsBatayneh, Fawwaz and Gonzalez-Tokman, Cecilia (2021). On the number of invariant measures for random expanding maps in higher dimensions. Discrete and Continuous Dynamical Systems- Series A, 41 (12), 5887-5914. doi: 10.3934/dcds.2021100 |
2021 Journal Article Thermodynamic Formalism for Random Weighted Covering SystemsAtnip, Jason, Froyland, Gary, González-Tokman, Cecilia and Vaienti, Sandro (2021). Thermodynamic Formalism for Random Weighted Covering Systems. Communications in Mathematical Physics, 386 (2), 819-902. doi: 10.1007/s00220-021-04156-1 |
2020 Journal Article A tale of two vortices: how numerical ergodic theory and transfer operators reveal fundamental changes to coherent structures in non-autonomous dynamical systemsBlachut, Chantelle and González-Tokman, Cecilia (2020). A tale of two vortices: how numerical ergodic theory and transfer operators reveal fundamental changes to coherent structures in non-autonomous dynamical systems. Journal of Computational Dynamics, 7 (2), 369-399. doi: 10.3934/JCD.2020015 |
2020 Journal Article A spectral approach for quenched limit theorems for random hyperbolic dynamical systemsDragičević, D., Froyland, G., González-Tokman, C. and Vaienti, S. (2020). A spectral approach for quenched limit theorems for random hyperbolic dynamical systems. Transactions of the American Mathematical Society, 373 (1), 629-664. doi: 10.1090/tran/7943 |
2019 Journal Article Quenched stochastic stability for eventually expanding-on-average random interval map cocyclesFroyland, Gary, González-Tokman, Cecilia and Murray, R. U.A. (2019). Quenched stochastic stability for eventually expanding-on-average random interval map cocycles. Ergodic Theory and Dynamical Systems, 39 (10), 2769-2792. doi: 10.1017/etds.2017.143 |
2019 Journal Article Hilbert space Lyapunov exponent stabilityFroyland, Gary, Gonzalez-Tokman, Cecilia and Quas, Anthony (2019). Hilbert space Lyapunov exponent stability. Transactions of the American Mathematical Society, 372 (4), 2357-2388. doi: 10.1090/tran/7521 |
2018 Journal Article Almost sure invariance principle for random piecewise expanding mapsDragicevic, D., Froyland, G., Gonzalez-Tokman, C. and Vaienti, S. (2018). Almost sure invariance principle for random piecewise expanding maps. Nonlinearity, 31 (5), 2252-2280. doi: 10.1088/1361-6544/aaaf4b |
2016 Journal Article Stability and approximation of invariant measures of Markov chains in random environmentsFroyland, Gary and Gonzalez-Tokman, Cecilia (2016). Stability and approximation of invariant measures of Markov chains in random environments. Stochastics and Dynamics, 16 (1) 1650003, 1650003.1-1650003.23. doi: 10.1142/S0219493716500039 |
2015 Journal Article A concise proof of the multiplicative ergodic theorem on banach spacesGonzález-Tokman, Cecilia and Quas, Anthony (2015). A concise proof of the multiplicative ergodic theorem on banach spaces. Journal of Modern Dynamics, 9 (01), 237-255. doi: 10.3934/jmd.2015.9.237 |
2014 Journal Article Detecting isolated spectrum of transfer and Koopman operators with Fourier analytic toolsFroyland, Gary, Gonzalez-Tokman, Cecilia and Quas, Anthony (2014). Detecting isolated spectrum of transfer and Koopman operators with Fourier analytic tools. Journal of Computational Dynamics, 1 (2), 249-278. doi: 10.3934/jcd.2014.1.249 |